Open Access
June 2012 Symplectic reduction of quasi-morphisms and quasi-states
Matthew Strom Borman
J. Symplectic Geom. 10(2): 225-246 (June 2012).


We prove that quasi-morphisms and quasi-states on a closed rational symplectic manifold descend under symplectic reduction to symplectic hyperplane sections. Along the way we show that quasi-morphisms that arise from spectral invariants are the Calabi homomorphism when restricted to Hamiltonians supported on stably displaceable sets.


Download Citation

Matthew Strom Borman. "Symplectic reduction of quasi-morphisms and quasi-states." J. Symplectic Geom. 10 (2) 225 - 246, June 2012.


Published: June 2012
First available in Project Euclid: 7 June 2012

zbMATH: 1266.53069
MathSciNet: MR2926996

Rights: Copyright © 2012 International Press of Boston

Vol.10 • No. 2 • June 2012
Back to Top